Follow
Ivica Gusic
Ivica Gusic
University of Zagreb, Faculty of Chemical Engineering and Technology
Verified email at fkit.hr
Title
Cited by
Cited by
Year
Rječnik govora Dalmatinske zagore i zapadne Hercegovine
I Gusić
Gusić, 2004
402004
Injectivity of the specialization homomorphism of elliptic curves
I Gusić, P Tadić
Journal of number theory 148, 137-152, 2015
372015
Indecomposability of polynomials and related Diophantine equations
A Dujella, I Gusic
Quarterly journal of mathematics 57 (2), 193-202, 2006
292006
Matematički rječnik
I Gusić
Element, 1995
261995
A remark on the injectivity of the specialization homomorphism
I Gusić, P Tadić
Glasnik matematički 47 (2), 265-275, 2012
242012
A note on generalized derivations of prime rings
I Gusić
Glasnik matematički 40 (1), 47-49, 2005
192005
Decomposition of a recursive family of polynomials
A Dujella, I Gusić
Monatshefte für Mathematik 152 (2), 97-104, 2007
182007
On decomposition of polynomials over rings
I Gusić
Glasnik matematički 43 (1), 7-12, 2008
142008
A topology on lattice ordered groups
I Gusić
Proceedings of the American Mathematical Society 126 (9), 2593-2597, 1998
131998
Matematicki rjecnik
I Gusic
Element, Zagreb, 1995
121995
Strong Eulerian triples
A Dujella, I Gusić, V Petričević, P Tadić
Glasnik matematički 53 (1), 33-42, 2018
92018
On the indecomposability of polynomials
A Dujella, I Gusić, RF Tichy
na, 2005
92005
The rank and generators of Kihara’s elliptic curve with torsion over
A Dujella, I Gusić, P Tadić
82015
On quadratic twists of elliptic curves y2= x (x− 1)(x− λ)
A Dujella, I Gusić, L Lasić
Rad Hrvatske akademije znanosti i umjetnosti. Matematičke znanosti, 27-34, 2014
82014
Schinzel's problem: Imprimitive covers and the monodromy method
MD Fried, I Gusic
arXiv preprint arXiv:1104.1740, 2011
62011
A note on certain maps between ordered fields
I Gusic
Journal of Mathematical Inequalities 3 (4), 657-661, 2009
52009
On the bounds for the perimeter of an ellipse
I Gusić
The Mathematical Gazette 99 (546), 540-541, 2015
32015
Explicit canonical height on isotrivial elliptic curves
I Gusić, L Lasić
Journal of algebra, number theory: advances and applications 7 (2), 95-107, 2012
32012
A purely algebraic proof of AG inequality
I GUSI
Mathematical Inequalities and Applications 8 (2), 191-198, 2005
32005
Some applications of the abc-conjecture to the diophantine equation qym= f (x)
I Gusic
Glasnik matematički 47 (1), 61-79, 2012
22012
The system can't perform the operation now. Try again later.
Articles 1–20